Alert archive / Oklahoma / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 28, 2007, 5:47 PM CDT for Latimer County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2007, 5:47 PM CDT (22:47 UTC)
- Expired
- May 28, 2007, 6:15 PM CDT
- In force
- 28 min
- Issued by
- NWS Tulsa, OK
County Latimer County, OK
The radar
The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 233 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 282247
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT MON MAY 28 2007
OKZ073>075-282315-
HASKELL OK-LATIMER OK-PITTSBURG OK-
547 PM CDT MON MAY 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN
LATIMER
AT 547 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13
MILES SOUTH OF LEWISVILLE...MOVING NORTH AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEWISVILLE AND QUINTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3491 9538 3494 9526 3520 9527 3515 9550
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 28, 3:52 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 28, 3:52 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 352 PM CDT MON MAY 28 2007 .DISCUSSION... SCATTERED POPCORN SHOWERS AND THUNDERSTORMS WELL DISPERSED ACROSS THE FORECAST AREA ALL TRACKING NORTH. BRIEF HEAVY RAINERS / RISK OF GUST TO 40 AS CORES COLLAPSE. ANTICIPATE A DOWNTREND THIS EVENING..WHEN DAYTIME HEAT REMOVED FROM ATMOSPHERIC EQUATION. MINI MCV (ANOTHER)...ROTATING SOUTHEAST OF DALLAS AT MID AFTERNOON..MAY SPIN ANOTHER BAND PRECIP INTO SOUTHERN PORTION OF FORECAST AREA LATE EVENING. 1000-900 THICKNESS 850 TEMPERATURES CHANGE LITTLE NEXT 36 HOURS. MAV TEMPS WITH MINOR ADJUSTMENTS FOR LAST COUPLE DAYS BIAS USED. H5 SHORT WAVE OVER THE NORTHWEST DROPS INTO NORTHERN PLAINS BY MIDWEEK..AND GREAT LAKES LATE WEEK. EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WILL STAY MOIST...WITHOUT MUCH DRY AIR TO TAP. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 65 80 66 80 / 50 50 20 60 FSM 64 79 65 82 / 30 60 30 50 MLC 66 78 67 80 / 60 60 20 50 BVO 64 80 65 79 / 40 50 30 60 FYV 59 76 62 77 / 30 50 30 50 BYV 63 75 62 75 / 30 50 40 50 MKO 64 78 65 79 / 40 50 20 50 MIO 64 79 64 78 / 30 40 30 70 F10 64 77 66 80 / 50 50 20 60 HHW 66 78 67 81 / 60 60 30 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, May 28, 12:41 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1241 PM CDT MON MAY 28 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1240 PM CDT MON MAY 28 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TODAY AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH THE MOIST AIRMASS IN PLACE ACROSS THE REGION. THE MAIN CONCERN AGAIN TODAY WILL BE HEAVY RAINFALL WITH 1 TO 2 INCHES OF RAIN POSSIBLE IN A SHORT PERIOD OF TIME. WHILE THE THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...A FEW OF THE STRONGER THUNDERSTORMS COULD PRODUCE WIND GUSTS OF AROUND 40 MPH. THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIMINISH AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE WEAK UPPER TROUGH TO OUR WEST WILL MIGRATE SLOWLY EAST THROUGH MID-WEEK AS A STRONGER UPPER LEVEL LOW DROPS INTO THE NORTHERN PLAINS. THIS STRONGER SYSTEM SHOULD PUSH A WEAK SURFACE BOUNDARY INTO THE REGION...AND LATEST GUIDANCE SUGGESTS THE BOUNDARY MAY STALL ACROSS OKLAHOMA. ACCORDINGLY...THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH AT LEAST THE END OF THIS WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 28, 3:47 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT MON MAY 28 2007
OKZ056-061-282145-
NOWATA OK-ROGERS OK-
347 PM CDT MON MAY 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS AND EASTERN NOWATA
AT 347 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF BUSHYHEAD TO 3 MILES SOUTH
OF FOYIL...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...NEW ALLUWE...FOYIL...BUSHYHEAD AND
CHELSEA. THESE STORMS WILL ALSO AFFECT LAKE OOLAGAH. BOATERS ON THE
LAKE SHOULD MOVE TO SHORE FOR SAFETY.
THESE STORMS WILL BE CAPABLE OF PRODUCING DANGEROUS LIGHTNING WIND
GUSTS TO 40 MPH.
LAT...LON 3638 9541 3636 9566 3691 9558 3693 9545Special weather statement, May 28, 5:18 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT MON MAY 28 2007
OKZ068-282245-
CHEROKEE OK-
518 PM CDT MON MAY 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
AT 518 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF ELDON...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...ELDON AND SCRAPER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3584 9495 3586 9482 3615 9486 3614 9504Special weather statement, May 28, 5:28 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT MON MAY 28 2007
OKZ049-282300-
PUSHMATAHA OK-
528 PM CDT MON MAY 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
WESTERN PUSHMATAHA
AT 528 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHWEST OF KELLOND...MOVING NORTH AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ANTLERS...MOYERS...KOSOMA...
KELLOND...EUBANKS AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3416 9580 3416 9558 3458 9552 3459 9574Special weather statement, May 28, 5:32 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT MON MAY 28 2007
OKZ053-282300-
CHOCTAW OK-
532 PM CDT MON MAY 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
NORTHERN CHOCTAW
AT 532 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHWEST OF KENT...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...KENT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3404 9581 3403 9561 3416 9563 3417 9583Special weather statement, May 28, 5:37 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT MON MAY 28 2007
OKZ067-070-282300-
MUSKOGEE OK-WAGONER OK-
537 PM CDT MON MAY 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 537 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTH OF OKAY...MOVING NORTH AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKAY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3575 9538 3575 9527 3591 9527 3591 9543Special weather statement, May 28, 5:47 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
547 PM CDT MON MAY 28 2007
OKZ073>075-282315-
HASKELL OK-LATIMER OK-PITTSBURG OK-
547 PM CDT MON MAY 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN
LATIMER
AT 547 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13
MILES SOUTH OF LEWISVILLE...MOVING NORTH AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEWISVILLE AND QUINTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3491 9538 3494 9526 3520 9527 3515 9550The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:16 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 29 min |
| May 27, 8:06 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 54 min |
| May 28, 2:07 PM CDT | Special Weather Statement | TSA | Tulsa | 23 min |
| May 28, 2:21 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| May 28, 3:22 PM CDT | Special Weather Statement | TSA | Rogers | 23 min |
| May 28, 3:47 PM CDT | Special Weather Statement | TSA | Rogers | 58 min |
| May 28, 5:18 PM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| May 28, 5:28 PM CDT | Special Weather Statement | TSA | Pushmataha | 32 min |
| May 28, 5:32 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| May 28, 5:37 PM CDT | Special Weather Statement | TSA | Wagoner | 23 min |
| May 28, 6:02 PM CDT | Special Weather Statement | TSA | Pittsburg | 58 min |
| May 28, 6:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 62 min |
Nearby
Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.